I have been on Contrave for 9 days. I felt weird the first day, then the next few weren't so bad. By the sixth day I was feeling it again and was afraid to start the second pill for the second week. Has anyone delayed taking the second pill of the day? I don't want to take another pill when I am already feeling weird.
- Contrave Information for Consumers
- Contrave Information for Healthcare Professionals (includes dosage details)
- Side Effects of Contrave (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Jul 2014 • 1 answer
Posted 21 Mar 2015 • 2 answers
I just started Contrave today. I am having some minor side effects such as sleeping and feeling "out
Posted 15 Apr 2015 • 1 answer
Posted 7 Oct 2015 • 1 answer
Contrave - Would someone please tell me if this jittery feeling will go away. I am on week 3 and my?
Posted 30 Nov 2015 • 3 answers